Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: A boundary element method for a second order elliptic partial differential equation with variable coefficients
Author: Ang, W.
Kusuma, J.
Clements, D.
Citation: Engineering Analysis with Boundary Elements, 1997; 18(4):311-316
Issue Date: 1997
ISSN: 0955-7997
Abstract: A boundary element method is derived for solving a class of boundary value problems governed by an elliptic second order linear partial differential equation with variable coefficients. Numerical results are given for a specific test problem.
Keywords: Boundary element method
heterogeneous media
inhomogeneous elasticity
Rights: Copyright © 1997 Published by Elsevier Science Ltd.
DOI: 10.1016/S0955-7997(97)83178-5
Description (link):
Published version:
Appears in Collections:Applied Mathematics publications
Aurora harvest

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.